# SDR AALA20121017003

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 68,789 hours, 24,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LOCATED IN OVERHEAD BIN AREA AT ROW 13ABC INOPERATIVE.  REPLACED LIGHT HOUSING ASSEMBLY AT ROW 13ABC.  OPS CHECK NORMAL.
